MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC, 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC, 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that piccs are mis-marked on the measurements.Missing about 10cm has led to multiple inaccurate picc trims.I was training a brand new picc placer and the first picc she used we noticed the lack of markings and stopped the procedure and got a new kit.A specific number of affected devices or patients was not provided by the complainant.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of missing depth markers for a powerpicc catheter is confirmed and was determined to be related to the manufacture of the product.One 4 fr s/l powerpicc catheter with a t-lock and 3cg stylet was returned for evaluation.An initial visual observation of the returned catheter and stylet revealed no obvious use residues throughout the device.The stylet was observed to be pulled out slightly from the rubber septum.Two small bends were observed at the proximal end of the stylet.It was observed that the depth markers were missing from the 23 cm depth marker to the 30 cm depth marker.The catheter was observed to be trimmed at the 42 cm depth marker.An initial visual observation of the returned photograph showed an opened picc kit with someone holding a catheter taught over the kit tray.A microscopic observation revealed no obvious use residues throughout the device.The depth markings from the 23 cm depth marker to the 30 cm depth marker were observed to be missing from the device.This failure was determined to be related to the manufacture of the device.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC, 3CG
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21965180
Report Number3006260740-2025-02843
Device Sequence Number18230503
Product Code LJS
UDI-Device Identifier00801741155048
UDI-Public(01)00801741155048(11)250221(17)260228(10)REKN2046
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K070996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue Number1174108D4
Device Lot NumberREKN2046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown